# SDR 2WAA201740922

- Difficulty date: September 22, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 55,270 hours, 36,765 cycles
- System (JASC): 2610 · Detection System
- Part: Suppression Sys
- Part number: G718901
- Part serial: 589
- Condition: Malfunctioned
- Part time: 4,211 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DETECTION SUPPRESSION PANEL, ALL LIGHTS ILLUMINATED. PERFORMED TROUBLESHOOTING OF SMOKE DETECTION, FIRE SUPPRESSION SYSTEM IAW AAELTD SMOKE DETECTION STC DRAWINGS FC03-0282 AND -0283 AND MD80AMM 26-10-00. FOUND PIN NR 7 GROUNDED. RESEATED THE PIN IAW  SWPM 20-31-00 AND PERFORMED OPS TEST. OPS TEST NORMAL, NO FAULTS NOTED.
